Alert archive / Colorado / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 267, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Aug 13, 2017, 7:28 PM MDT for Cheyenne County, Kit Carson County, Colorado; Sherman County, Wallace County, Kansas. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 13, 2017, 7:28 PM MDT (01:28 UTC)
- Expired
- Aug 13, 2017, 8:15 PM MDT
- In force
- 47 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 2.0 in
- Wind
- 60.0 mph
Counties Cheyenne County, CO, Kit Carson County, CO, Sherman County, KS, Wallace County, KS
The radar
The Goodland radar (KGLD), 40 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 13, 7:41 PM MDT | TSTM WND GST 66 | 1 E Burlington, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 13, 3:00 PM MDT | Severe Thunderstorm Watch | SPC | 11 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 1.5 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 43 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 2727 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
489
WUUS53 KGLD 140128
SVRGLD
COC017-063-KSC181-199-140215-
/O.NEW.KGLD.SV.W.0267.170814T0128Z-170814T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Goodland KS
728 PM MDT SUN AUG 13 2017
The National Weather Service in Goodland has issued a
* Severe Thunderstorm Warning for...
Eastern Cheyenne County in east central Colorado...
Eastern Kit Carson County in east central Colorado...
Wallace County in west central Kansas...
Western Sherman County in northwestern Kansas...
* Until 815 PM MDT
* At 728 PM MDT, a severe thunderstorm was located near Burlington,
moving southeast at 45 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Burlington, Cheyenne Wells, Sharon Springs, Kanorado, Ruleton,
Weskan and Bethune.
This includes the following highways...
Interstate 70 in Kansas between mile markers 0 and 16.
Interstate 70 in Colorado between mile markers 423 and 450.
Highway 385 between mile markers 148 and 150, and between mile
markers 152 and 201.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3944 10263 3956 10186 3887 10148 3885 10148
3863 10226
TIME...MOT...LOC 0128Z 322DEG 38KT 3929 10233
HAIL...2.00IN
WIND...60MPH
$$4 follow-up statements
423
WWUS53 KGLD 140135
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
735 PM MDT SUN AUG 13 2017
COC017-063-KSC181-199-140215-
/O.CON.KGLD.SV.W.0267.000000T0000Z-170814T0215Z/
Cheyenne CO-Kit Carson CO-Wallace KS-Sherman KS-
735 PM MDT SUN AUG 13 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR EASTERN CHEYENNE AND EASTERN KIT CARSON COUNTIES IN EAST CENTRAL
COLORADO...WALLACE COUNTY IN WEST CENTRAL KANSAS AND WESTERN SHERMAN
COUNTIES IN NORTHWESTERN KANSAS...
At 734 PM MDT, a severe thunderstorm was located 4 miles south of
Burlington, moving southeast at 45 mph.
This is a very dangerous storm.
HAZARD...Baseball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
Locations impacted include...
Burlington, Cheyenne Wells, Sharon Springs, Kanorado, Ruleton, Weskan
and Bethune.
This includes the following highways...
Interstate 70 in Kansas between mile markers 0 and 16.
Interstate 70 in Colorado between mile markers 423 and 450.
Highway 385 between mile markers 148 and 150, and between mile
markers 152 and 201.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3944 10263 3956 10186 3887 10148 3885 10148
3863 10226
TIME...MOT...LOC 0134Z 322DEG 38KT 3923 10227
HAIL...2.75IN
WIND...70MPH
$$450
WWUS53 KGLD 140148
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
748 PM MDT SUN AUG 13 2017
COC017-063-KSC181-199-140215-
/O.CON.KGLD.SV.W.0267.000000T0000Z-170814T0215Z/
Cheyenne CO-Kit Carson CO-Wallace KS-Sherman KS-
748 PM MDT SUN AUG 13 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR EASTERN CHEYENNE AND EASTERN KIT CARSON COUNTIES IN EAST CENTRAL
COLORADO...WALLACE COUNTY IN WEST CENTRAL KANSAS AND WESTERN SHERMAN
COUNTIES IN NORTHWESTERN KANSAS...
At 748 PM MDT, a severe thunderstorm was located 7 miles north of
Kanorado, moving southeast at 10 mph.
This is a very dangerous storm.
HAZARD...Baseball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
Locations impacted include...
Burlington, Cheyenne Wells, Sharon Springs, Kanorado, Ruleton, Weskan
and Bethune.
This includes the following highways...
Interstate 70 in Kansas between mile markers 0 and 16.
Interstate 70 in Colorado between mile markers 423 and 450.
Highway 385 between mile markers 148 and 150, and between mile
markers 152 and 201.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a potentially deadly storm. Seek shelter in an interior room
on the lowest floor of a well-built structure. Abandon vehicles in
search of a more substantial permanent structure. Stay away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3944 10263 3956 10186 3887 10148 3885 10148
3863 10226
TIME...MOT...LOC 0148Z 306DEG 8KT 3945 10205
HAIL...2.75IN
WIND...70MPH
$$791
WWUS53 KGLD 140200
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
800 PM MDT SUN AUG 13 2017
COC017-063-KSC181-199-140215-
/O.CON.KGLD.SV.W.0267.000000T0000Z-170814T0215Z/
Cheyenne CO-Kit Carson CO-Wallace KS-Sherman KS-
800 PM MDT SUN AUG 13 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR EASTERN CHEYENNE AND EASTERN KIT CARSON COUNTIES IN EAST CENTRAL
COLORADO...WALLACE COUNTY IN WEST CENTRAL KANSAS AND WESTERN SHERMAN
COUNTIES IN NORTHWESTERN KANSAS...
At 800 PM MDT, a severe thunderstorm was located near Ruleton, moving
southeast at 30 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Burlington, Cheyenne Wells, Sharon Springs, Kanorado, Ruleton, Weskan
and Bethune.
This includes the following highways...
Interstate 70 in Kansas between mile markers 0 and 16.
Interstate 70 in Colorado between mile markers 423 and 450.
Highway 385 between mile markers 148 and 150, and between mile
markers 152 and 201.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a potentially deadly storm. Seek shelter in an interior room
on the lowest floor of a well-built structure. Abandon vehicles in
search of a more substantial permanent structure. Stay away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3944 10263 3956 10186 3887 10148 3885 10148
3863 10226
TIME...MOT...LOC 0200Z 293DEG 27KT 3930 10192
HAIL...1.50IN
WIND...70MPH
$$080
WWUS53 KGLD 140209
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
809 PM MDT SUN AUG 13 2017
COC017-063-KSC181-199-140219-
/O.EXP.KGLD.SV.W.0267.000000T0000Z-170814T0215Z/
Cheyenne CO-Kit Carson CO-Wallace KS-Sherman KS-
809 PM MDT SUN AUG 13 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHEYENNE AND EASTERN
KIT CARSON COUNTIES IN EAST CENTRAL COLORADO...WALLACE COUNTY IN WEST
CENTRAL KANSAS AND WESTERN SHERMAN COUNTIES IN NORTHWESTERN KANSAS
WILL EXPIRE AT 815 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty winds
and heavy rain are still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 1100 PM MDT for
east central Colorado...and northwestern and west central Kansas.
LAT...LON 3944 10263 3956 10186 3887 10148 3885 10148
3863 10226
TIME...MOT...LOC 0209Z 322DEG 38KT 3922 10184
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 5:18 PM MDT, 2 hours 10 minutes earlier.
Area forecast discussion, Aug 13, 5:18 PM MDT, 2 hours 10 minutes before
Area Forecast Discussion National Weather Service Goodland KS 518 PM MDT Sun Aug 13 2017 .UPDATE... Issued at 305 PM MDT Sun Aug 13 2017 Update to forecast sent to add in mention of Severe Thunderstorm Watch #451. This watch is for the entire forecast area thru 05z Monday. Potential for large hail to 3 inches...winds to 70 mph and even a possible tornado. Heavy rainfall with these storms could cause flash flooding. && .SHORT TERM...(This evening through Monday) Issued at 233 PM MDT Sun Aug 13 2017 Across the Tri State region this afternoon...skies are mainly sunny to mostly sunny with temperatures ranging in the 80s. A general southerly flow resides over the area as well with the region lying ahead of a lee-side trough again over the Front Range. For the rest of the afternoon and on into the evening hours...a similar situation to wx from yesterday will occur. Lee-side trough does sit over the Front Range with another shortwave coming over the Rockies. The main difference from yesterday will be the fact that less cloud cover at sunrise this morning...has allowed for the entire area to show a marketed increase in instability which will aid in the development of strong to severe t-storms...especially when the shortwave works off the Rockies. Regional radar is already showing convective activity over portions of central and southern Colorado...which has to move eastward and will thus tap into the highly unstable airmass over the CWA. As with yesterday...the main threats will be large hail...damaging winds and heavy rain. There is again an outside chance for a tornado to form as well. With this...the SPC does have the entire CWA in a Slight Risk for severe into the evening hours. After midnight precip is expected to taper down...which will be followed by the development of patchy fog that will carry into the mid morning hours Monday. For the rest of Monday...H5 ridging over the region during the day will temper any development of trw thru much the day. For temps...looking for overnight lows to drop into upper 50s thru the mid 60s...warmest east. Daytime highs Monday will peak into the 85-90F range. .LONG TERM...(Monday night through Sunday) Issued at 237 PM MDT Sun Aug 13 2017 Monday night: Chance of showers and storms through the evening hours. With current parameters being put out by the models, do not expect severe weather at this time. Patchy fog will be possible after midnight. Temperatures will be in the mid to upper 60s. Tuesday: This period looks to have the best chance for severe weather in the extended. CWA will be downstream of a longwave trough through this period. Ample divergence aloft, good turning of winds with height, and leeside surface troughing will all assist with convection initiation. SREF soundings show MUCAPE greater than 3000 J/kg, 0-6km bulk shear around 40kt, DCAPE of 1500-2000 J/kg, and good SFC-1km helicity across the CWA. In other words, all forms of severe weather will be possible if the current forecast verifies. Best severe parameters look to be in our Nebraska counties. Wednesday-Rest of the Week: Weak cold front will sag through the eastern two thirds of the area Wednesday night into Thursday morning. Front becomes stationary and meanders between Kansas and Nebraska through the end of the week. This will aid in providing focus for a few showers and thunderstorms each day with the best chance of rain coming Thursday afternoon and evening. Temps warm through the period. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 514 PM MDT Sun Aug 13 2017 Scattered thunderstorms will move into the area this evening. Confidence rather low that either KGLD or KMCK will be directly impacted, as storms have been slow to develop. Nonetheless, could see brief flight category reductions if a thunderstorms develops near the terminals. Overnight, expecting lowered ceilings and areas of fog to develop in the very moist air mass. There is the potential to go as low as IFR/VLIFR in fog for a brief time, particularly at KMCK. Conditions will gradually improve Monday morning, with a return to VFR expected by late morning. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && UPDATE...JN SHORT TERM...JN LONG TERM...SME AVIATION...024
Hazardous weather outlook, Aug 13, 2:48 PM MDT, 4 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Goodland KS 248 PM MDT Sun Aug 13 2017 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-142100- Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins- Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove- Greeley-Wichita-Dundy-Hitchcock-Red Willow- 248 PM MDT Sun Aug 13 2017 /348 PM CDT Sun Aug 13 2017/ This hazardous weather outlook is for east central Colorado... extreme southwest Nebraska and northwest Kansas. .DAY ONE...THIS AFTERNOON AND TONIGHT... Scattered strong to severe storms will develop and move across the region from late this afternoon through evening. The main threat will be very large hail in addition to damaging winds. Locally heavy rainfall could also lead to areas of flooding. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY... Patchy early morning fog is possible again across the area on Monday. An active pattern will continue with isolated to scattered thunderstorms expected each day through the forecast period. The next best chance for severe thunderstorms will be Tuesday afternoon into Tuesday night. Large hail, damaging winds, and a few brief tornadoes will be possible. Heavy rainfall can also be expected with any strong storms that form, which may lead to flash flooding in areas that are already saturated. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required.
In the hours before
Special weather statement, Aug 13, 5:27 PM MDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Goodland KS
527 PM MDT SUN AUG 13 2017
KSZ041-140000-
Greeley KS-
527 PM MDT SUN AUG 13 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GREELEY COUNTY UNTIL
600 PM MDT...
At 527 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles south of Towner, or 17 miles southwest of Tribune, moving
northeast at 25 mph.
Nickel size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Tribune and Horace.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A severe thunderstorm watch remains in effect until 1100 PM MDT for
west central Kansas.
LAT...LON 3841 10204 3857 10190 3844 10172 3826 10198
3826 10205
TIME...MOT...LOC 2327Z 221DEG 20KT 3831 10201Special weather statement, Aug 13, 5:41 PM MDT, 1 hour 47 minutes before
Special Weather Statement National Weather Service Goodland KS 541 PM MDT SUN AUG 13 2017 COZ090-140015- Yuma County CO- 541 PM MDT SUN AUG 13 2017 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL YUMA COUNTY UNTIL 615 PM MDT... At 541 PM MDT, Doppler radar was tracking a strong thunderstorm 14 miles south of Yuma, moving southeast at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Abarr. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A severe thunderstorm watch remains in effect until 1100 PM MDT for northeastern Colorado. LAT...LON 3993 10254 3980 10263 3987 10280 3999 10280 TIME...MOT...LOC 2341Z 294DEG 11KT 3993 10280
Special weather statement, Aug 13, 6:04 PM MDT, 1 hour 24 minutes before
Special Weather Statement National Weather Service Goodland KS 604 PM MDT SUN AUG 13 2017 COZ091-140030- Kit Carson County CO- 604 PM MDT SUN AUG 13 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KIT CARSON COUNTY UNTIL 630 PM MDT... At 604 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles south of Arickaree School, or 23 miles north of Flagler, moving southeast at 30 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of northwestern Kit Carson County. A severe thunderstorm watch remains in effect until 1100 PM MDT for northeastern and east central Colorado. LAT...LON 3957 10272 3954 10267 3934 10291 3957 10315 TIME...MOT...LOC 0004Z 313DEG 24KT 3963 10305
Special weather statement, Aug 13, 6:37 PM MDT, 51 minutes before
Special Weather Statement National Weather Service Goodland KS 637 PM MDT SUN AUG 13 2017 COZ090-091-140100- Kit Carson County CO-Yuma County CO- 637 PM MDT SUN AUG 13 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL YUMA AND NORTH CENTRAL KIT CARSON COUNTIES UNTIL 700 PM MDT... At 636 PM MDT, Doppler radar was tracking a strong thunderstorm 15 miles east of Cope, or 21 miles west of Bonny Reservoir, moving southeast at 15 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Kirk. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A severe thunderstorm watch remains in effect until 1100 PM MDT for northeastern and east central Colorado. LAT...LON 3967 10270 3980 10257 3963 10226 3949 10241 TIME...MOT...LOC 0036Z 304DEG 14KT 3969 10256
Special weather statement, Aug 13, 6:57 PM MDT, 31 minutes before
Special Weather Statement National Weather Service Goodland KS 657 PM MDT SUN AUG 13 2017 COZ091-140130- Kit Carson County CO- 657 PM MDT SUN AUG 13 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KIT CARSON COUNTY UNTIL 730 PM MDT... At 657 PM MDT, Doppler radar was tracking a strong thunderstorm 4 miles northwest of Stratton, moving southeast at 30 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Burlington, Stratton, Bethune and Vona. This includes the following highways... Interstate 70 in Colorado between mile markers 409 and 441. Highway 385 between mile markers 182 and 190. A severe thunderstorm watch remains in effect until 1100 PM MDT for east central Colorado. LAT...LON 3948 10266 3931 10220 3904 10244 3931 10285 TIME...MOT...LOC 0057Z 301DEG 27KT 3937 10264
Special weather statement, Aug 13, 7:04 PM MDT, 24 minutes before
Special Weather Statement National Weather Service Goodland KS 704 PM MDT SUN AUG 13 2017 KSZ027-140130- Wallace KS- 704 PM MDT SUN AUG 13 2017 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL WALLACE COUNTY UNTIL 730 PM MDT... At 704 PM MDT, Doppler radar was tracking a strong thunderstorm over Sharon Springs, moving east at 10 mph. Nickel size hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Sharon Springs and Wallace. A severe thunderstorm watch remains in effect until 1100 PM MDT for west central Kansas. LAT...LON 3884 10182 3892 10184 3896 10156 3883 10151 TIME...MOT...LOC 0104Z 260DEG 9KT 3889 10176
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 6:04 PM MDT | Special Weather Statement | GLD | Kit Carson | 26 min |
| Aug 13, 6:37 PM MDT | Special Weather Statement | GLD | Kit Carson | 23 min |
| Aug 13, 6:43 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson, Yuma | 47 min |
| Aug 13, 6:57 PM MDT | Special Weather Statement | GLD | Kit Carson | 33 min |
| Aug 13, 7:43 PM MDT | Special Weather Statement | GLD | Cheyenne | 32 min |
| Aug 13, 8:22 PM MDT | Special Weather Statement | GLD | Lincoln | 23 min |
| Aug 13, 7:04 PM MDT | Special Weather Statement | GLD | Wallace | 26 min |
| Aug 13, 8:36 PM MDT | Special Weather Statement | GLD | Norton | 24 min |
| Aug 13, 8:43 PM MDT | Special Weather Statement | GLD | Greeley, Logan, Wichita | 62 min |
| Aug 14, 12:55 AM MDT | Special Weather Statement | GLD | Norton | 35 min |
| Aug 14, 3:04 PM MDT | Special Weather Statement | GLD | Rawlins | 26 min |
| Aug 14, 3:18 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 27 min |
| Aug 14, 3:42 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 48 min |
| Aug 14, 4:14 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 46 min |
| Aug 14, 4:31 PM MDT | Flash Flood Warning | GLD | Cheyenne, Rawlins | 3 hr |
| Aug 14, 4:36 PM MDT | Special Weather Statement | GLD | Cheyenne | 9 min |
| Aug 14, 4:44 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 46 min |
| Aug 14, 4:53 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 30 min |
| Aug 14, 5:22 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 53 min |
| Aug 14, 5:58 PM MDT | Special Weather Statement | GLD | Cheyenne | 17 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2017Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.